Encyclopaedia of Mathematical Sciences

Several Complex Variables III

Geometric Function Theory

Editors: Khenkin, G.M. (Ed.)

Buy this book

eBook $109.00
price for USA (gross)
  • ISBN 978-3-642-61308-1
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $149.00
price for USA
  • ISBN 978-3-642-64785-7
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

We consider the basic problems, notions and facts in the theory of entire functions of several variables, i. e. functions J(z) holomorphic in the entire n space 1 the zero set of an entire function is not discrete and therefore one has no analogue of a tool such as the canonical Weierstrass product, which is fundamental in the case n = 1. Second, for n> 1 there exist several different natural ways of exhausting the space

Table of contents (7 chapters)

  • Entire Functions

    Ronkin, L. I.

    Pages 1-30

  • Multidimensional Value Distribution Theory

    Dektyarev, I. M.

    Pages 31-61

  • Invariant Metrics

    Poletskiľ, E. A. (et al.)

    Pages 63-111

  • Finiteness Theorems for Holomorphic Maps

    Zaľdenberg, M. G. (et al.)

    Pages 113-172

  • Holomorphic Maps in ℂ n and the Problem of Holomorphic Equivalence

    Pinchuk, S. I.

    Pages 173-199

Buy this book

eBook $109.00
price for USA (gross)
  • ISBN 978-3-642-61308-1
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $149.00
price for USA
  • ISBN 978-3-642-64785-7
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Several Complex Variables III
Book Subtitle
Geometric Function Theory
Editors
  • G.M. Khenkin
Translated by
Peetre, J.
Series Title
Encyclopaedia of Mathematical Sciences
Series Volume
9
Copyright
1989
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-642-61308-1
DOI
10.1007/978-3-642-61308-1
Softcover ISBN
978-3-642-64785-7
Series ISSN
0938-0396
Edition Number
1
Number of Pages
VII, 261
Additional Information
Original Russian edition published by VINITI, Moscow, 1986
Topics